# SDR TSAA0553060

- Difficulty date: October 24, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- Aircraft time: 42,579 hours, 60,613 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6551625
- Condition: Corroded
- Location: Bs 998
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 46  FUSELAGE SKIN WITH CORROSION AT BS 998.40, LBL 6.75.
